Vol. 6+7, No. 1, 2008

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Canonically inherited arcs in Moulton planes of odd order

Vito Abatangelo and Bambina Larato

Vol. 6+7 (2008), No. 1, 3–21

In this paper large complete arcs in a Moulton plane of odd order are investigated using techniques from finite geometry, number theory and algebraic geometry.

arc, oval, Moulton plane, algebraic curve, finite field
Mathematical Subject Classification 2000
Primary: 51E15, 51E21
Received: 21 February 2008
Accepted: 18 April 2008
Vito Abatangelo
Bambina Larato